T Nation

hurtin


#1

Ok heres the deal, I'm on my second shot of 600mg Equipoise and 500mg Cypionate. Both of these products are made by Denkall. In the middle of the night my left buttcheek really started hurtin. Now I know what a regular painful aftermath some of these shots can be but this one rated a 10. Fuckin killin. I started noticing it around 2 A.M. Then I kept waking up with the chills and finally decided to take a super hot shower. Every time the water hit me I had violent chills. It took like 15 minutes to warm me up. Then I go downstairs, crash on the couch, wake up and feel even worse. I take my temperature and its up to 103.8. So my girl tells me to get in the shower again and this time run it cold. Everytime the cold hit me I shook even worse then the first time. It sucked.

Anyway, the fevers coming down a little due to aspirin, cold compresses, and water but its still pretty high at 102.

My question is does Equipoise have any flu like side effects? I remember reading something once about that but it may have been with finaject. Anyway, I can't recall what buttcheek I hit with what cause the cyp went in one and the EQ in the other. So I don't know, is this a sterility issue or what? This really blows.....


#2

if it is an infection you should begin to have syptoms pressent at the injection site, such as redness, and swelling, and heat. The gear also could have stimmulated an allergic responce as well, or it may be d/t the high ba content. Were these your first injections of that gear??


#3

No, the second injections. The first I had more volume but no problems on the frontload. And there is just a little swelling with a small bruise but nothing more than that. It just hurts like a son of a bitch. I was slightly sick this week so maybe it compounded on top of my sickness or something.


#4

try diluting your gear with an equal amount of sterile oil, this may help


#5

Thanks P22.


#6

I've heard that vet gear can make you kind of ill, but denkall has a very good reputation. I have experienced something similar (not anywhere to this extent) but sometimes when i start a cycle i feel like i have a touch of the flu for a day or two, then it goes away and i feel pretty awesome. As for the pain, it is likely from the BA as P22 said. I've heard also that if you inject too close to your sciatic (or any nerve for that matter) the localized swelling can put pressure on the nerve, leading to some serious hurt. If it starts to look infected, go to the doc quick, that can get nasty in a hurry.

JP


#7

Hey JP, this cycle keeps getting better and better huh?

I've encountered similiar things too with the flu like effects but this was the real deal. As soon as my buttcheek started to hurt in the middle of the night is when the chills came on. My body doesn't like something in that batch.


#8

If you've got another bottle with a different lot number on it, try using it for the next shot. If you don't feel like ass, then you might have a bad lot of gear. Or you might have just gotten used to whatever was causing your reaction. Try diluting as well. A pharmacy will order you some USP oil. This cycle need not be abandoned yet. If you don't improve before the next shot though, put it off until you do, or see a doctor if you get worse.


#9

I tend to think this is a freak thing. Scary but freak. Like I said the first 2 shots on week 1 had no ill effects. Who knows, maybe being slightly sick to begin with and then possibly having some sort of reaction to the BA could be it. I will not abandon ship, afterall, its chest day tomorrow.


#10

"I have the chills and my girfriend wants me to take a cold shower."

Wow Dude, Do you have a big life insurance policy with her as the beneficiary?

Maybe I will see you guys opn "Cold Case Files"

PS Just f-in with you


#11

No Spec. she's just a necropheliac